# SDR USAA2009122993443

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 30,481 hours, 10,930 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4777
- Condition: Defective
- Location: E&E Bay
- Part time: 30,481 hours, 10,930 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1546 PHX-CLT - SMOKE SMELL - ON SHORT FINAL, BLOWER / EXTRACT FAN CAME ON, LOUD NOISE WAS HEARD AND ELECTRICAL SMOKE SMELL WAS DETECTED.  MAINTENANCE REMOVED & REPLACED THE AVIONICS EXTRACT FAN IAW AIRBUS MAINTENANCE MANUAL 21-26-51.
